# SDR AALA202208303105

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 24,609 hours, 11,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR DAMPER EMERGENCY CYLINDER NEEDS TO BE SERVICED AT DOOR L2. SERVICED DAMPER EMERGENCY CYLINDER AT DOOR L2 PER AMM 52-10-00.
